# SDR ABXA202312263228

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 97,721 hours, 36,125 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0856LU5
- Part serial: 308219
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L AUX PITOT EICAS AND OVERHEAD DISCREATE LT ILLUMINATED AFTER ENGINE STARTED AC RETURNED TO BLOCK AND MAINTENACE GROUNDED AC .T/S FIM PER 30-31 FT. 804, FOUND PITOT FAULTY, REPLACED L AUX PITOT PROBE IAW AMM 34-11-01, PART EFFECTIVITY VERIFIEDPERFORMED L AUX PITOT/STATIC LEAK CHECK FOUND F/O STATIC LEAK OVER LIMITS . PER AMM 34-11-00 .REMOVED AND REPLACED ELBOW LEADING FROM HARD LINE TO FLEX LINE PERFORMED PITOT STATIC HIGH RANGE LEAK CHECK IAW AMM 34-11-00 NO LEAKS NOTED.REMOVED AND REPLACED R/H AIR DATA COMPUTER PER B767 AMM 34-12-00. PART EFFECTIVITY VERIFIED.  PERFORMED LEAK CHECK AND OPS CHECK OF THE R/H ADC IAW AMM 34-12-01 CKD NORMAL.AC RETURNED TO SERVICE
